The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (1082 KB) | Metadata | Table of Contents | ZAA summary
Volume 13, Issue 3, 1994, pp. 387–403
DOI: 10.4171/ZAA/506

Published online: 1994-09-30

An Embedding Theorem for Functions whose Fourier Transforms are Weighted Square Summable

Victor Katsnelson[1]

(1) Weizmann Institute of Science, Rehovot, Israel

No abstract available for this article.

Keywords: Embedding theorems, Fourier analysis, weighted functional spaces

Katsnelson Victor: An Embedding Theorem for Functions whose Fourier Transforms are Weighted Square Summable. Z. Anal. Anwend. 13 (1994), 387-403. doi: 10.4171/ZAA/506